I have hep c genotype 1. I did 2 years of ribavirin and interferon shots, the last 6 months of which i did without medical supervision, because A. I had the meds, it was my only chance to try and survive in my mind, and B. having no insurance-being treated at U of L, provided with sublevel "care" by a new doc whenever they switched in-turns with no warning, no ability to contact the old Doc that had moved on, the new doc having power to not agree with the course of care the old doc prescribed, giving him power to change everything! One of which feeling I was at high risk for suicide, therefore terminating my supervision, blood testing and support meds (if I got any from said Doc) therefore, I took the reigns and chose to KEEP PUSHING THIS DISEASE OUT OF ME. I do NOT suggest nor am recommending this to anyone at all-I almost died, ignorance in this case and some spiritual something kept me here. I went to begin again so they thought, and i admitted my continuance. and...I am free from it thus far..
Today I am suffering in a new way that is so painful-that I, who can take some pain-a lot of pain. I am a person who is crying every moment and has become a shut-in. My gallbladder; I think is bad, it hurts..my right side, my feet are so swollen almost to my knees, I cannot get my shoes on. I'm so tired, my "movements" are not normal-and since I was never followed up with from U of L, never rechecked again for anything I'm afraid. I'm reading that interferon, hepatitis, gallbladder issues go hand and hand. I can eat no dairy, no fat. I feel ok ONLY when I have my feet up elevated, I'm self medicating and I'm so depressed and anxiety has taken control of me, this all occurred during and after treatment. I cannot get the help I need. I've fallen through every crack, they would schedule procedures that I'd show up to, and they had no clue. Wrong medical records, given klonopin for a year and then suddenly taken off completely and had seizures, I did not know this would occur. I was following my doctors advice and plan for care. Do Gallbladders become infected with hep c? Why am I so tired, why am I not the person I was before? I haven't felt right since this began. But today-I'm asking please someone tell me about gallbladders, hep c, any coexistence of the two issues? I'm hoping this is a "Flare up" and will go away.....That I believe as I write it out before my eyes is dumb. Anyone give a girl a friendly talking to?
First you really need to stop trying to DX and treat yourself and get to a doctor. I had gallbladder problems. You say your feet are swollen and legs up to your knees. something is really wrong but not sure that sounds like gallbladder probems. You say your self medicating, with what and why?
Sounds like from what you said you no longer have Hep-C, please get to a doctor and find out whats going on.
Although you talk of doing hep C treatment, you say nothing about the condition of your liver.
One side effect of decompensated cirrhosis is edema, swollen legs and ankles.
You need to see a qualified hepatologist ( liver specialist) asap.
This does not sound like gall bladder disease but liver disease to me.
However, I'm not a medical professional.
I can suggest you stop eating anything with salt ( sodium) as it contributes to fluid build up.
Since you don't have insurance, try calling and asking if any local hospital with a liver transplant center, or liver clinic, takes charity care.
BTW: Since you don't know what is wrong with you, your self medicating could be making it worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.